# SDR HEEA060819

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81671
- Make and model: Bell 206L-3
- Aircraft serial: 51301
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 206063633103
- Condition: Fluctuates
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR HAS FLUCTUATION.
